MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 30GA 1/2IN UF 10BAG 500CS; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 30GA 1/2IN UF 10BAG 500CS; PISTON SYRINGE
Model Number 328431
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a syringe 0.3ml 30ga 1/2in uf 10bag 500cs separated from the hub during use.The following was reported by the initial reporter: "it was reported that when needle shield was removed the needle hub separated into it.Verbatim: pet owner reported, when she removed needle shield, needle hub separated 1 syringe affected".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-05-24.H6: investigation summary: ustomer returned a single syringe in a pouch labeled for 0.3ml, 30 gauge, 12.7mm syringes from lot 0111971.The syringe was returned intact.The sample received shield pull force testing.The pull force required to remove the needle shield was 2.61 lbs.The specification states that all pull forces within the range of 0.85 lbs to 5.95 lbs are acceptable.This syringe tested within the required range and did not disassemble during testing.No defects or other damage observed.A review of the device history record was completed for batch# 0111971.All inspections and challenges were performed per the applicable operations qc specifications except as noted below.There were zero (0) notifications noted that pertained to the complaint.Based on the sample received, bd was unable to replicate or confirm the customer¿s indicated failure of needle hub separation.H3 other text : see h10.
 
Event or Problem Description

Brand Name
SYRINGE 0.3ML 30GA 1/2IN UF 10BAG 500CS
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11809586
Report Number1920898-2021-00541
Device Sequence Number14336549
Product Code FMF
UDI-Device Identifier00382908431033
UDI-Public00382908431033
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2025
Device Model Number328431
Device Catalogue Number328431
Device Lot Number0111971
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1